# SDR SIMA20250219001

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 22,361 hours, 15,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK HAS CORROSION ON THE END AT FR85 Y+10 MAJOR REPAIR AND LEVEL 2 CORROSION BLENDED CORROSION AT RH FLOOR SEAT TRACK AT FR85 Y+10 PER EMB-175 SRM 51-10-03. BLENDED CORRODED AREA ON RH FLOOR SEAT TRACK AT FR85 Y+10 PER EMB-175 SRM 51-10-03. BLENDED AREA MEASURES L=0.4" W=0.35" H=0.180" THIS IS FOUND TO BE OUT OF LIMITS PER EMB-175 SRM 53-23-10 AD01 TABLE 101. SEAT TRACK NEEDS TO BE REPLACED OR REPAIRED USING SRM 53-00-10/REPAIR 01P FABRICATED 4EA REPAIR SPLICES FOR R/H FLOOR SEAT TRACK FR85 Y+10 PER ETN-EJ-53-010 AND E175 SRM 53-00-10 LOCATED AND DRILLED NEW SEAT TRACK SECTION AND 4EA SPLICE ANGLES PER E175 SRM 53-00-10 ALODINE, PRIMED AND TOP COATED 4EA SPLICE ANGLES PER E175 SRM 51-23-04, 51-23-05, 51-23-06 ETN-EJ-51-015 RESTORED FINISH TO REPAIR SECTION OF SEAT TRACK R/H FRAME 85 Y+10 IAW E-175 SRM 51-23-04, SRM 51-23-05, ENVOY ETN-EJ-51-025, SRM 51-23-06, ENVOY ETN-EJ-51-015 REPAIRED SEAT TRACK PER ETN-EJ-53-010 AND E175 SRM 53-00-10.
